Reply Hey Mom! Learn more about the Gerber Life Insurance Grow-Up Plan!
 
Thread Tools Display Modes
Old 07-19-2012, 04:25 PM   #11
mcpforever's Avatar
mcpforever
Registered Users
seller
 
Join Date: Aug 2007
Location: Bama
Posts: 11,738
My Mood:
Re: Azithromycin Reaction?

It does sound like night terrors and he's the right age to have them. They could be related to the fever/sickness as night terrors are often related to stress/being overly tired. In some of the night terror threads around here, I've noticed that dye (don't recall which one) can cause them for some children. Moms got rid of the dye and the night terrors stopped as well. So it could very well be the dye in the antibiotic as opposed to the antibiotic itself.

Advertisement

__________________
Melissa-Wife, mother to DS 4/02 and DD 4/07, DS 7/08 DD 7/13
ISO: my lost shaker of salt
mcpforever is offline   Reply With Quote
Old 07-19-2012, 05:53 PM   #12
dancermommy1's Avatar
dancermommy1
Registered Users
seller
 
Join Date: Jan 2010
Posts: 2,167
Re: Azithromycin Reaction?

Or the flavoring additives...
__________________
Bellydancing, Jesus-loving, cloth-diapering ecologist and Mommy to Michael Christopher, born July 8, 2010!!

Please Visit my ETSY store benefiting women and children in poverty! http://www.etsy.com/shop/conspiracyoflove

YOU can make a difference in developing countries, one precious child at a time! http://conspiracy-of-love.blogspot.com
dancermommy1 is offline   Reply With Quote
Old 07-20-2012, 04:25 AM   #13
Wanderlust's Avatar
Wanderlust
Registered Users
Formerly: jen**eth
seller
 
Join Date: Jan 2008
Location: Germany via military
Posts: 6,126
Re: Azithromycin Reaction?

that isn't a normal reaction. My older twin takes azithromycin when he gets ear infections because he's allergic to penicillin. But has never had a reaction like that.

DH took azihtromycin when he was little for an ear infection and he had the same reaction as your LO. He still remember it I'd get him an appt so he can get a different antibiotic
__________________
Proud wife to Air Force DH. Honored SAHM to my twins Samuel and David.
EP'ed for 1 year!
Wanderlust is offline   Reply With Quote
Old 07-20-2012, 07:45 AM   #14
dancermommy1's Avatar
dancermommy1
Registered Users
seller
 
Join Date: Jan 2010
Posts: 2,167
Re: Azithromycin Reaction?

Hi mama, just hoping your lo is doing better today. Please give us an update...
__________________
Bellydancing, Jesus-loving, cloth-diapering ecologist and Mommy to Michael Christopher, born July 8, 2010!!

Please Visit my ETSY store benefiting women and children in poverty! http://www.etsy.com/shop/conspiracyoflove

YOU can make a difference in developing countries, one precious child at a time! http://conspiracy-of-love.blogspot.com
dancermommy1 is offline   Reply With Quote
Old 07-20-2012, 09:20 AM   #15
mamma_z
Registered Users
 
Join Date: Jun 2011
Location: Southern Indiana
Posts: 146
Antibiotics can cause gastric discomfort. I've had really bad heartburn before from clindamyacin and had to stop taking the Rx because it was so painful and nothing helped.
mamma_z is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Copyright 2005 - 2014 Escalate Media. All Rights Reserved.